# SDR SWAA2023062771563

- Difficulty date: June 26, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N248WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32509
- Aircraft time: 56,751 hours, 34,244 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR; FWD GALLEY; AND FWD ENTRY DOOR SLIDE EMERGENCY LIGHTS INOP.<[01] REMOVED AND REPLACED FWD LH EMERGENCY LIGHT BATTERY PACK IAW AMM 33-51-06. OPS CHECK GOOD.
